# SDR ABXA000142

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 52,468 hours, 23,730 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN USING KNOB.  FOUND LOOSE SCREW.  TIGHTENED SCREW.  OPS  CHECKED GOOD.
